본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of applied mathematics & computing 64건

  1. [국내논문]   A CHARACTERIZATION OF HILBERT SPACES BY THE SUPREMUM VALUE OF SOME EXPECTATIONS  

    MOK, JIN SIK
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 567 - 572 , 2005 , 1598-5857 ,

    초록

    A Banach space X is a Hilbert space if and only if $$E{\mid}x=Y{\mid}{\le}2$$ for all x $\in$ X and all X-valued Bochner integrable functions Y satisfying EY = 0 and ${\mid}x-Y{\mid}{\le}2$ a.e.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   ON THE NORMALITY OF TRANSLATED FAMILIES OF TRANSCENDENTAL ENTIRE FUNCTIONS   피인용횟수: 1

    KIM, JEONG HEON ; KWON, KI HO ; PARK, SUK BONG
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 573 - 583 , 2005 , 1598-5857 ,

    초록

    For a certain set G in the complex plane, we construct a transcendental entire function f whose translated family ${f(2^{n}z)}$ is normal only at z in G and establish the relation between the normal family and the Julia direction of f(z).

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   DIRECT SOLUTION FOR THE UL DECOMPOSITION OF THE INVERSE OF A NONSINGULAR MATRIX  

    PARK, JONG TAE
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 585 - 590 , 2005 , 1598-5857 ,

    초록

    An efficient procedure for finding the inverse of a nonsingular matrix is developed by solving directly for the UL decomposition of the inverse based on the entries of the original nonsingular matrix.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   A REPRESENTATION FOR NONCOMMUTATIVE BANACH ALGEBRAS  

    PAK, HEE CHUL
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 591 - 603 , 2005 , 1598-5857 ,

    초록

    A representation for non-commutative Banach algebras is discussed, which generalizes the Gelfand representation for commutative Banach algebras and the Gelfand-Naimark representation for $C^{\ast}$ -algebras. Its basic properties are also investigated. In appendix, an example of Banach algebra that is neither semi-simple nor radical is presented.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   SOCLE ELEMENTS OF NON-LEVEL ARTINIAN ALGEBRAS  

    SHIN, YONG SU
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 605 - 614 , 2005 , 1598-5857 ,

    초록

    We show that an Artinian O-sequence $h_0,h_1,{\cdots},h_{d-1},h_d\;=\;h_{d-1},h_{d+l}\;>\;h_d$ of codimension 3 is not level when $h_{d-1}\;=\;h_d\;=\;d + i\;and\;h{d+1}\;=\;d+(i+1)\;for\;i\;=\;1,\;2,\;and\;3$ , which is a partial answer to the question in [9]. We also introduce an algorithm for finding noncancelable Betti numbers of minimal free resolutions of all possible Artinian O-sequences based on the theorem of Froberg and Laksov in [2].

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   A STUDY ON THE ERROR BOUNDS OF TRAPEZOIDAL AND SIMPSON@S QUADRATURES  

    CHOI, SUNG HEE ; HWANG, SUK HYUNG ; HONG, BUM IL
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 615 - 622 , 2005 , 1598-5857 ,

    초록

    In this paper, we discuss the average case errors of some numerical quadratures, namely Trapezoidal and Simpson's, in the numerical integration problem. Our integrands are r-fold Wiener functions from the interval [0,1] and only at finite number of points the function values are evaluated. We study average case errors of these quadratures theoretically and then compare it with our practical (a posteriori) researches. Monte-Carlo simulation is used to perform these empirical researches. Finally we empirically compute the error bounds of studied quadratures for the higher degrees of Wiener functions.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   APPROXIMATE CONTROLLABILITY FOR QUASI-AUTONOMOUS DIFFERENTIAL EQUATIONS  

    JEONG, JIN MUN
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 623 - 631 , 2005 , 1598-5857 ,

    초록

    The approximate controllability for the nonlinear control system with nonlinear monotone hemicontinuous and coercive operator is studied. The existence, uniqueness and a variation of solutions of the system are also given.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   FUZZY $\sigma$-IDEALS OF $\sigma$-LATTICES  

    IN, BYUNG SIK
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 633 - 641 , 2005 , 1598-5857 ,

    초록

    We investigate the relationship between fuzzy $\sigma$ -ideals and fuzzy congruence on a distributive $\sigma$ -lattice and obtain some useful results.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   PLANE EMBEDDING PROBLEMS AND A THEOREM FOR INFINITE MAXIMAL PLANAR GRAPHS  

    JUNG, HWAN OK
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 643 - 651 , 2005 , 1598-5857 ,

    초록

    In the first part of this paper we investigate several statements concerning infinite maximal planar graphs which are equivalent in finite case. In the second one, for a given induced $\theta$ -path (a finite induced path whose endvertices are adjacent to a vertex of infinite degree) in a 4-connected VAP-free maximal planar graph containing a vertex of infinite degree, a new $\theta$ -path is constructed such that the resulting fan is tight.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   ON STRONGLY CONNECTED MODULES WITH PERFECT  

    PARK, CHIN HONG ; LEE, JEONG KEUN ; SHIM, HONG TAE
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 653 - 662 , 2005 , 1598-5857 ,

    초록

    In this paper we shall give the relationships among $T_R,\;End_{R}(M),\;SEnd_{R}(M)\;and\;SAut_R(M)$ when M is a perfect R-module. If M and N are perfect modules, we get $SAut_{R}(M {\times}N){\cong}SAut_{R}(M){\times}SAut_R(N)$ . Also we shall discuss that $_x(M)_H$ is a subgroup of $_x(M)$ if M is quasi-perfect and $_x(M)_H$ is a normal subgroup of $_x(M)$ if M is perfect.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지